# SDR DALA2015012300551

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L BS 1437 .   LONGERON WAS REMOVED AND A NEW LONGERON WAS WAS DRILLED.  THE NEW LONGERON WAS TREATED AND PAINTED AND WAS INSTALLED IAW AMM AND SRM 54-20-00, 51-30-5, 51-10-4 AND 51-10-3 PAR 14-21.
